# SDR 2003UALA00308

- Difficulty date: March 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 12,426 hours, 3,870 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED REVERSER ISOLATION VALVE INDICATION BEFORE ETOPS ENTRY POINT.  THE REV ISLN VLV LIGHT IS INHIBITED IN FLIGHT.  THE ONLY SINGLE FAILURE THAT WOULD CAUSE THIS MESSAGE IN FLIGHT IS FAILURE OF K10359 OR K206 RELAYS, REF WDM 78-36-21 PG 4 SH 1.  THESE RELAYS WERE REPLACED ALONG WITH THE PRESSURE SWITCHES AND ANOTHER RELAY.  A CONTRIBUTING FACTOR FOR THIS TURNBACK WAS THE A/C FLIGHT MANUAL 7-26 FOR IRREGULARS GIVES A CAUTION THAT ADDITIONAL SYSTEM FAILURE MAY CAUSE INFLIGHT DEPLOYMENT.  THIS IS NO LONGER TRUE WITH THE CHANGES MADE DURING SYNC LOCK INST.  THIS CAUTION IS GOING TO BE CHANGED TO REFLECT CHANGES POST SYNC LOCK INSTALLATION.
